Vol. 59, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The characteristic polynomial of the monodromy

Alan Hetherington Durfee

Vol. 59 (1975), No. 1, 21–26
Abstract

This paper contains miscellaneous results about the monodromy of a singularity of an algebraic curve f(z0,z1), particularly its characteristic polynomial, and its relation to branched cyclic covers of the link of the singularity.

Mathematical Subject Classification 2000
Primary: 14H20
Secondary: 14B05, 14H30, 32C40, 57C45
Milestones
Received: 2 December 1974
Published: 1 July 1975
Authors
Alan Hetherington Durfee